# SDR AU960130

- Difficulty date: February 4, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Dhav DHC8102
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Door
- Condition: Faulty
- Location: Lg Ext-Retract S
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LANDING GEAR HYDRAULIC BYPASS DOOR INCORRECTLY POSITIONED  PREVENTING CORRECT LANDING GEAR RETRACTION - PERSONNEL/MAINTENANCE ERROR
